Open Access
Jan. 2001 Refined Hölder's inequality for measurable functions
Ern Gun Kwon, Kwang Ho Shon
Proc. Japan Acad. Ser. A Math. Sci. 77(1): 13-15 (Jan. 2001). DOI: 10.3792/pjaa.77.13


Let $\nu$ be a positive measure on a space $Y$ with $\nu(Y) \neq 0$ and let $f_j$ ($j = 1, 2, \dots, n$) be positive $\nu$-integrable functions on $Y$. For some positive real numbers $\alpha_j$ ($j = 1, 2, \dots, n$), $\beta_j$ ($j= 1, 2, \dots, k < n$) and a measurable subset $Y_1$ of $Y$, we have some inequalities. From these results, we refine Hölder's inequality.


Download Citation

Ern Gun Kwon. Kwang Ho Shon. "Refined Hölder's inequality for measurable functions." Proc. Japan Acad. Ser. A Math. Sci. 77 (1) 13 - 15, Jan. 2001.


Published: Jan. 2001
First available in Project Euclid: 23 May 2006

zbMATH: 0972.26014
MathSciNet: MR1812741
Digital Object Identifier: 10.3792/pjaa.77.13

Primary: 26D15 , 28A35

Keywords: ‎arithmetic-geometric mean inequality , Hölder's inequality , Jensen's inequality

Rights: Copyright © 2001 The Japan Academy

Vol.77 • No. 1 • Jan. 2001
Back to Top